zbMATH — the first resource for mathematics

On a theorem of Dulac. (Sur un théorème de Dulac.) (French) Zbl 0820.34023
Summary: We shall consider holomorphic vector fields of \(({\mathbb{C}}^ n,0)\) with a non zero diagonal linear part and which eigenvalues \(\lambda_ i\in{\mathbb{C}}\) satisfy to some resonance’s relations all generated by one relation \((r,\lambda)=0\) for a non zero vector \(r\in{\mathbb{N}}^ n\). We shall show that such vector fields can be transformed, by a local holomorphic diffeomorphism near \(0\in{\mathbb{C}}^ n\), into a preliminary normal form while exhibiting invariant varieties, if a hypothesis of diophantine small divisors is made. Our results generalize, to any dimension, those done by H. Dulac in dimension 2.

34C20 Transformation and reduction of ordinary differential equations and systems, normal forms
30D05 Functional equations in the complex plane, iteration and composition of analytic functions of one complex variable
34C40 Ordinary differential equations and systems on manifolds
34A34 Nonlinear ordinary differential equations and systems
37C80 Symmetries, equivariant dynamical systems (MSC2010)
37G05 Normal forms for dynamical systems
Full Text: DOI Numdam EuDML
[1] V. ARNOLD et D.V. ANOSOV, Encyclopaedia of mathematical sciences : dynamical systems I, Springer-Verlag, 1988.
[2] V. ARNOLD, Chapitres supplémentaires de la théorie des équations différentielles ordinaires, Mir, 1980. · Zbl 0956.34501
[3] A.D. BRUNO, The analytical form of differential equations, Trans. Mosc. Math. Soc., 25 (1971), 131-288 ; 26 (1972), 199-239. · Zbl 0272.34018
[4] A.D. BRUNO, Local methods in nonlinear differential equations, Springer Series in Soviet Mathematics, Springer Verlag, 1989. · Zbl 0674.34002
[5] H. CAMACHO, N.H. KUIPER et J. PALIS, The topology of holomorphic flows with singularity, I.H.E.S., 48 (1978), 5-38. · Zbl 0411.58018
[6] C. CAMACHO et P. SAD, Pontos singulares de equaçoes diferencais analiticas, 16 Coloquio Brasileiro de Matematica.
[7] J. DELLA DORA et L. STOLOVITCH, Normal forms of differential systems, 1994, Ed. E. Tournier, London Mathematical Society Lecture Note Series 193, p 143-184. · Zbl 0802.34039
[8] H. DULAC, Recherches sur LES points singuliers des équations différentielles, J. Ecole Polytechnique, 2,9 (1904), 1-125. · JFM 35.0331.02
[9] H. DULAC, Sur LES cycles limites, Bull. Soc Math. France, 51 (1923), 45-188. · JFM 49.0304.01
[10] J. ÉCALLE, Singularités non abordables par la géométrie, Ann. Inst. Fourier, Grenoble, 42, 1-2 (1992), 73-164. · Zbl 0940.32013
[11] L.H. ELIASSON, Generalisation of an estimate of small divisors by Siegel, pages 283-299, Rabinowitz, Zehnder editors, Academic Press, analysis, et cetera edition, 1990. · Zbl 0703.34010
[12] J.-P. FRANÇOISE, Singularités en géométrie locale isochore et applications à l’étude des champs de vecteurs, PhD thesis, Université Joseph Fourier Grenoble, France, 1980.
[13] Yu.S. IL’YASHENKO et A.S. PYARTLI, Materialization of resonances and divergence of normalizing series for polynomial differential equations, J. Soviet Math., 31 (1986), 300-313. · Zbl 0581.34013
[14] B. MALGRANGE, Travaux d’ecalle et de martinet-ramis sur LES systèmes dynamiques, Sém. Bourbaki 1981-1982, exp. 582 (1982). · Zbl 0526.58009
[15] J. MARTINET, Normalisation des champs de vecteurs holomorphes, Séminaire Bourbaki, 33 (1980-1981), 564. · Zbl 0481.34013
[16] R. MOUSSU et D. CERVEAU, Groupes d’automorphismes de (ℂ,0) et équations différentielles ydy + ... = 0, Bull. Soc. Math. France, 16 (1988), 459-488. · Zbl 0696.58011
[17] J.-F. MATTEI et R. MOUSSU, Intégrales premières et holonomie, Ann. Scient. Ec. Norm. Sup., 13 (1980) 469-523. · Zbl 0458.32005
[18] J. MARTINET et J.P. RAMIS, Analytic classification of resonant saddles and foci, 1985, North-Holland. · Zbl 0596.34021
[19] J. POSCHEL, On invariant manifolds of complex analytic mappings near fixed points, Expo. Math., 4, (1986), 97-109. · Zbl 0597.32011
[20] J.-P. RAMIS et J. MARTINET, Problèmes de modules pour des équations différentielles non linéaires du premier ordre, I.H.E.S, 55 (1982), 63-164. · Zbl 0546.58038
[21] J.-P. RAMIS et J. MARTINET, Classification analytique des équations différentielles non linéaires résonantes du premier ordre, Ann. Sci. E.N.S., 4ème série, 16 (1983), 571-621. · Zbl 0534.34011
[22] C.L. SIEGEL, Iterations of analytic functions, Ann. Math., 43 (1942) 807-812. · Zbl 0061.14904
[23] J.-C. YOCCOZ, Linéarisation des germes de difféomorphismes holomorphes de (ℂ,0), C.R. Acad. Sci. Paris, 306 (1988) 55-58. · Zbl 0668.58010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.